# SDR 7C7A2024071100004

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 45,625 hours, 49,846 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH INBOARD REAR MLG DOOR OPENED IN FLIGHT. REPLACED LH MLG SOLENOID SEQUENCE VALVE AND AFT LH MLG INBOARD DOOR.
